# SDR VNAA2020101511101

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 14,581 hours, 13,417 cycles
- Engine: Ge CF348C5
- Engine time: 14,581 hours, 13,445 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 4120T19P02
- Part serial: EEDT0503
- Condition: Abnormal
- Location: Oil Temp
- Part time: 12,525 hours, 27,441 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PER FLIGHT CREW, RIGHT ENGINE OIL TEMP FLUCTUATIONS FROM 155-158 ON CLIMB OUT FL 210 TO FL 230.  LEVELED OFF FLIGHT LEVEL 230 AND THE OIL TEMP WENT TO 163C.  RAN THE QRH.  SHUT THE ENGINE DOWN. REMOVED AND REPLACED RT ENGINE OIL LEVEL/TEMP SENSOR, IAW CRJ-900 AMM 79-31-01-000/400-801-A01, AS WELL AS, HEAT EXCHANGER-FUEL OIL MPN: 4119T36P03, SN: FAWB2120 (TSN-HRS: 14582, TSN-CYL: 13446) AND INSTALLED NEW HEAT EXCHANGER MPN: 4119T36P03, SN: FAWB0338.
